Vaginal discharge after taking plan b?

My girlfriend took plan b within 24 hours of having sex. 2 weeks later she experienced some spotting then a one day period. It has now been 5 weeks and she has noticed some milky odorless discharge from her vagina for about a week. Is this common? Or is she pregnant?

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

2 COMMENTS

  1. It's normal. Discharge is one of the listed side effects. It is just her body adjusting to the hormone super-dose.

  2. she needs to go to a doctor… that's not normal. good luck. and ps- have her take a preg. test!

Leave a Reply